Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 8, 2024, 11:10 PM CDT for Smith County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2024, 11:10 PM CDT (04:10 UTC)
- Expired
- Apr 9, 2024, 4:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Smith County, TX
The radar
The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
638
WGUS54 KSHV 090410
FFWSHV
TXC423-090715-
/O.NEW.KSHV.FF.W.0009.240409T0410Z-240409T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1110 PM CDT Mon Apr 8 2024
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Southwestern Smith County in northeastern Texas...
* Until 215 AM CDT.
* At 1110 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tyler, Whitehouse, Lindale, Noonday, New Chapel Hill and Winona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3230 9545 3233 9546 3235 9545 3237 9546
3237 9547 3246 9548 3250 9521 3250 9518
3215 9515 3217 9538 3225 9545
FLASH FLOOD...RADAR INDICATED
$$
051 follow-up statement
272
WGUS54 KSHV 090704
FFWSHV
TXC423-090915-
/O.EXT.KSHV.FF.W.0009.000000T0000Z-240409T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
204 AM CDT Tue Apr 9 2024
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Southwestern Smith County in northeastern Texas...
* Until 415 AM CDT.
* At 204 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tyler, Whitehouse, Lindale, Noonday, New Chapel Hill and Winona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3230 9545 3233 9546 3235 9545 3237 9546
3237 9547 3246 9548 3250 9521 3250 9518
3215 9515 3217 9538 3225 9545
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 8, 9:55 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 8, 9:55 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
955 PM CDT Mon Apr 8 2024
...New UPDATE...
.UPDATE...
Issued at 820 PM CDT Mon Apr 8 2024
The synoptic pattern this evening features a closed area of low
pressure over NW Mexico, making for SW aloft downstream across
the Southern Great Plains and ArkLaTex regions. There are a few
subtle perturbations passing through this flow aloft, providing
some lift within a warm and moist airmass across the
aforementioned regions.
As of 9PM, convection is ongoing across the CWA, with a refreshed
Tornado Watch issued through 1AM for much of E TX and NW LA.
Although convection has been loosely organized thus far this
evening, an increasing LLJ around 850mb is expected to help
maintain and/or enhance already impressive low level helicity and
shear values. In general, expect 0-1km low level shear values to
range around 25-30kts, with 0-1 helicity values of 200-300m2/s2.
Within a somewhat unstable environment, expect these conditions to
be favorable for a few supercells and/or strong to severe storms
to exhibit the potential for rotation. However, uncertainty does
exist in the fact that the environment has been fairly conducive
for organized convection but have yet to really see it
materialize. That said, the threat for severe weather will persist
into the overnight hours, with model guidance still insistent on
the potential for storms/areas of heavy rain to stall around the
I-20 vicinity overnight and cause concern for flooding into
Tuesday morning.
Have made very minor adjustments to the forecast this evening,
mainly to temperatures given recent trends. All else is on track.
Expect wet conditions with embedded storms with lows dipping into
the low 60s across SE OK and SW AR and stalling in the mid to
upper 60s elsewhere
&&
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 247 PM CDT Mon Apr 8 2024
Temperature recovery was quick in the wake of the big eclipse as
the radiative aspect of heating was pretty much left intact from
the warmed ground. Current readings are in the upper 70s and lower
80s for the most part with some cooler "rain showered-on" sites
in the lower 70s. Prevailing winds are E/SE giving rise to our
Tornado threat with low levels SE up to 3kft and then veering
around to SW flow by 6-7kft. Looking at our 19Z balloon ascent,
Dcape is over 1000J/kg with some mid level dry air 700-500mb and
damaging winds possible along with hail and tornadoes with the
current watch until 8pm.
This first big wave will be shifting northward along with our
warm front, but exactly how far will be pivotal for new
development. Generally, we are looking for higher rain totals by
morning north of I-20. Then, the cold front will take a swing at
making more heavy weather for us to contend with through the
balance of the short term. The SPC Enhanced/Slight Risks
continue for storms again tomorrow and even part of early
Wednesday for our Parishes. As time goes by and we saturate the
air and ground, the flooding threat will likely become the
dominant threat into Wednesday. The WPC has the Moderate Risk for
excessive rainfall outlooked right over the heart of our Four-
State area tomorrow am through early Wednesday. /24/
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 247 PM CDT Mon Apr 8 2024
We are pretty much right with NBM numbers across the board short
and long terms, under all these clouds and eventually our
southerly flow off the Gulf will shut off late Wednesday as the
core low swings overhead of our I-30 corridor. Good agreement on
GFS and ECMWF. And we can expect mild Gulf air temps to continue
with the wettest weather and then the cold front shifting the
winds to NW will wrap things up for us during the afternoon hours
on Wednesday turning cooler.
Look for morning lows to drop back into the 50s by Thursday under
still mostly cloudy skies through the night. And then 40s by
Friday with high pressure, light winds and fair skies, but quickly
warming back from there over the weekend. Meanwhile, our high
temps will be cooler and near average in the low to mid 70s for
Thursday with brisk NW winds continuing. However, sunshine and
lighter winds allow the 80s to creep back northward even before
the weekend. Area wide this weekend highs will see low to mid 80s
for most locales with dry weather lasting into next week. /24/
&&
.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Mon Apr 8 2024
A weak surface boundary across the region combined with a series
of upper-level disturbances will maintain an unstable airmass that
will support periods of widespread TSRA conditions through the
forecast period ending 10/00Z. Additionally, ceilings are forecast
to become IFR/LIFR through the overnight hours before gradually
improving to MVFR throughout Tuesday. Otherwise, south to
southeast winds 10 knots tonight to become 10 to 15 knots on
Tuesday. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 76 66 77 / 100 80 100 90
MLU 65 78 65 76 / 100 80 90 100
DEQ 61 69 59 70 / 100 100 90 90
TXK 64 71 63 72 / 100 100 100 90
ELD 62 72 62 73 / 100 90 100 100
TYR 65 73 64 74 / 100 90 90 80
GGG 66 75 64 76 / 100 90 90 80
LFK 67 80 65 78 / 80 70 90 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday evening for OKZ077.
TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...24
LONG TERM....24
AVIATION...05Hazardous weather outlook, Apr 8, 5:56 AM CDT, 17 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 556 AM CDT Mon Apr 8 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-091200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 556 AM CDT Mon Apr 8 2024 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and tonight. Showers and thunderstorms will increase in coverage and intensity today through tonight with some of these possibly becoming strong to severe. Large hail and damaging thunderstorm wind gusts will be the main threats, but an isolated tornado cannot be ruled out as well. Excessive heavy rainfall will begin this afternoon across portions of the region with this threat becoming widespread overnight tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Excessive heavy rainfall will continue to be a very concerning threat with possible widespread flooding across portions of the Four State Region Tuesday into Wednesday. In addition, there will continue to a severe weather threat across much of the region through Wednesday as well with large hail, damaging thunderstorm wind gusts and isolated tornadoes possible. The rainfall should taper off Wednesday Night from west to east across the region but area waterways will likely see possible significant rises with crests not expected until the upcoming weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible as early as this afternoon. 13
In the hours before
Special weather statement, Apr 8, 9:49 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
949 PM CDT Mon Apr 8 2024
TXZ126-138-090330-
Harrison TX-Marion TX-
949 PM CDT Mon Apr 8 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MARION AND HARRISON
COUNTIES THROUGH 1030 PM CDT...
At 948 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Hallsville, or 7 miles southwest of Marshall,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshall, Jefferson, Karnack, Elysian Fields, Lodi, Woodlawn,
Smithland, Berea, Gray, Scottsville, Uncertain, Nesbitt, Darco, and
Leigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
&&
LAT...LON 3287 9441 3287 9405 3237 9415 3234 9430
3243 9459
TIME...MOT...LOC 0248Z 206DEG 27KT 3248 9446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
19Local storm report, Apr 8, 10:00 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1000 PM CDT Mon Apr 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM Flash Flood 3 WNW Marshall 32.55N 94.39W
04/08/2024 Harrison TX Law Enforcement
Water over roads in Marshall at the corner
of W Grand and Ward Street as well as two
other nearby intersections.
&&
MMSpecial weather statement, Apr 8, 10:05 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1005 PM CDT Mon Apr 8 2024
TXZ137-138-150-090345-
Gregg TX-Harrison TX-Rusk TX-
1005 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON...NORTHERN
RUSK AND SOUTHEASTERN GREGG COUNTIES THROUGH 1045 PM CDT...
At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm over
Henderson, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Longview, Henderson, Hallsville, Tatum, Lakeport, Easton, Chapman,
Monroe, Darco, Stewart, Chalk Hill, Church Hill, and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
&&
LAT...LON 3258 9467 3245 9439 3237 9445 3239 9449
3236 9449 3228 9453 3225 9456 3219 9458
3203 9470 3211 9489
TIME...MOT...LOC 0304Z 206DEG 26KT 3215 9476
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Special weather statement, Apr 8, 10:28 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CDT Mon Apr 8 2024
TXZ136-090415-
Smith TX-
1028 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SMITH COUNTY THROUGH
1115 PM CDT...
At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chandler, or near Tyler, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tyler, Whitehouse, Lindale, Bullard, Lake Palestine, Noonday, New
Chapel Hill, Winona, and Red Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
&&
LAT...LON 3225 9547 3226 9547 3230 9545 3231 9546
3236 9545 3237 9546 3260 9535 3248 9502
3214 9532 3214 9547 3215 9548 3218 9546
3220 9546 3223 9549
TIME...MOT...LOC 0328Z 206DEG 26KT 3225 9538
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
19Local storm report, Apr 8, 10:38 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1038 PM CDT Mon Apr 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Flash Flood 3 NE Shreveport 32.50N 93.76W
04/08/2024 Caddo LA Law Enforcement
I-49 and I-20 interchange along with I-49
and East 70th street interchange
experiencing standing water.
&&
MMSpecial weather statement, Apr 8, 11:01 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1101 PM CDT Mon Apr 8 2024
LAZ001-TXZ112-126-138-090445-
Caddo LA-Harrison TX-Cass TX-Marion TX-
1101 PM CDT Mon Apr 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CADDO PARISH...
EASTERN MARION...SOUTHEASTERN CASS AND CENTRAL HARRISON COUNTIES
THROUGH 1145 PM CDT...
At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marshall, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshall, Vivian, Jefferson, Oil City, Rodessa, Ida, Bivins, Karnack,
Lodi, Woodlawn, Smithland, McLeod, Kildare, Gray, Scottsville,
Uncertain, Nesbitt, Darco, and Leigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana...and northeastern Texas.
&&
LAT...LON 3236 9421 3241 9457 3302 9424 3302 9383
TIME...MOT...LOC 0401Z 207DEG 54KT 3249 9430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:08 PM CDT | Special Weather Statement | SHV | Gregg, Rusk, Smith, Upshur | 37 min |
| Apr 8, 8:57 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 33 min |
| Apr 8, 8:59 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 46 min |
| Apr 8, 9:01 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 42 days |
| Apr 8, 9:20 PM CDT | Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 52 hr |
| Apr 8, 9:30 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 7 hr |
| Apr 8, 9:49 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 41 min |
| Apr 8, 10:05 PM CDT | Special Weather Statement | SHV | Rusk | 40 min |
| Apr 8, 10:28 PM CDT | Special Weather Statement | SHV | Smith | 47 min |
| Apr 8, 10:43 PM CDT | River Flood Warning | SHV | Cass, Marion | 9 days |
| Apr 8, 10:46 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 8, 10:50 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 13 hr |
| Apr 8, 10:58 PM CDT | River Flood Warning | SHV | Gregg | 13 hr |
| Apr 8, 11:01 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 10 days |
| Apr 8, 11:01 PM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 5 days |
| Apr 8, 11:01 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 44 min |
| Apr 8, 11:07 PM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 4 days |
| Apr 8, 11:08 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| Apr 9, 12:43 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 9, 6:29 AM CDT | Flash Flood Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more | 4 hr |
| Apr 9, 10:01 AM CDT | Areal Flood Advisory | SHV | Panola | 5 hr |
| Apr 9, 10:30 AM CDT | Areal Flood Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more | 4 hr |
| Apr 9, 11:24 AM CDT | Special Weather Statement | SHV | Smith | 51 min |
| Apr 9, 11:59 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 9, 12:00 PM CDT | River Flood Warning | SHV | Gregg, Rusk | 8 days |
| Apr 9, 12:01 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 9, 12:02 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 9 days |
| Apr 9, 1:53 PM CDT | Special Weather Statement | SHV | Cherokee | 37 min |
| Apr 9, 2:22 PM CDT | Areal Flood Warning | SHV | Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more | 3 hr |
| Apr 9, 2:29 PM CDT | Special Weather Statement | SHV | Rusk | 31 min |
| Apr 9, 2:40 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 33 min |
| Apr 9, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 49 min |
| Apr 9, 3:36 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more | 5 hr |
| Apr 9, 3:37 PM CDT | Special Weather Statement | SHV | San Augustine, Shelby | 23 min |
| Apr 9, 3:41 PM CDT | Flash Flood Warning | SHV | Harrison, Panola | 10 hr |
| Apr 9, 3:52 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 38 min |
| Apr 9, 4:48 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.